Flow sharing and bankruptcy games
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 39 (2010)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/00182/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Toru Hokari & William Thomson, 2003. "Claims problems and weighted generalizations of the Talmud rule," Economic Theory, Springer, vol. 21(2), pages 241-261, 03.
- Youngsub Chun, 1999. "Equivalence of Axioms for Bankruptcy Problems," Working Paper Series no1, Institute of Economic Research, Seoul National University.
- Nir Dagan, 1996.
"New characterizations of old bankruptcy rules,"
Social Choice and Welfare,
Springer, vol. 13(1), pages 51-59, January.
- Herrero, Carmen & Maschler, Michael & Villar, Antonio, 1999.
"Individual rights and collective responsibility: the rights-egalitarian solution,"
Mathematical Social Sciences,
Elsevier, vol. 37(1), pages 59-77, January.
- Antonio Villar Notario & Carmen Herrero Blanco & Michael Maschler, 1996. "Individual rights and collective responsibility: The rights-egalitarian solution," Working Papers. Serie AD 1996-04, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Peleg, B, 1986. "On the Reduced Game Property and Its Converse," International Journal of Game Theory, Springer, vol. 15(3), pages 187-200.
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- Dagan, N. & Serrano, R. & Volij, O.C., 1994. "A Non-Cooperative View of Consistent Bankruptcy Rules," Discussion Paper 1994-11, Tilburg University, Center for Economic Research.
- Dutta, Bhaskar & Ray, Debraj, 1989. "A Concept of Egalitarianism under Participation Constraints," Econometrica, Econometric Society, vol. 57(3), pages 615-35, May.
- Dagan, Nir & Serrano, Roberto & Volij, Oscar, 1997.
"A Noncooperative View of Consistent Bankruptcy Rules,"
Games and Economic Behavior,
Elsevier, vol. 18(1), pages 55-72, January.
- Volij, Oscar & Dagan, Nir & Serrano, Roberto, 1997. "A Non-Cooperative View of Consistent Bankruptcy Rules," Staff General Research Papers 5130, Iowa State University, Department of Economics.
- Nir Dagan & Roberto Serrano & Oscar Volij, 1997. "A Noncooperative View of Consistent Bankruptcy Rules," Economic theory and game theory 005, Nir Dagan.
- Youngsub Chun, 1999. "Equivalence of axioms for bankruptcy problems," International Journal of Game Theory, Springer, vol. 28(4), pages 511-520.
When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:39:y:2010:i:1:p:11-28. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.